Lower bounds for Schrödinger equations
Journées équations aux dérivées partielles (1982), article no. 7, 7 p.
@article{JEDP_1982____A7_0,
     author = {Fefferman, Charles and Phong, D. H.},
     title = {Lower bounds for {Schr\"odinger} equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {7},
     publisher = {Ecole polytechnique},
     year = {1982},
     zbl = {0492.35057},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1982____A7_0/}
}
TY  - JOUR
AU  - Fefferman, Charles
AU  - Phong, D. H.
TI  - Lower bounds for Schrödinger equations
JO  - Journées équations aux dérivées partielles
PY  - 1982
DA  - 1982///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1982____A7_0/
UR  - https://zbmath.org/?q=an%3A0492.35057
LA  - en
ID  - JEDP_1982____A7_0
ER  - 
%0 Journal Article
%A Fefferman, Charles
%A Phong, D. H.
%T Lower bounds for Schrödinger equations
%J Journées équations aux dérivées partielles
%D 1982
%I Ecole polytechnique
%G en
%F JEDP_1982____A7_0
Fefferman, Charles; Phong, D. H. Lower bounds for Schrödinger equations. Journées équations aux dérivées partielles (1982), article  no. 7, 7 p. http://archive.numdam.org/item/JEDP_1982____A7_0/

[1] R. Coifman, C. Fefferman : Weighted norm inequalities for maximal functions and singular integrals, Studia Math, 51 (1974), pp. 241-250. | MR | Zbl

[2] C. Fefferman, E. M. Stein : Hp spaces in several variables, Acta Math. 129 (1972), pp. 137-193. | MR | Zbl